Let l be an odd prime number and K∞/k a Galois extension of totally real number fields, with k/Q and K∞/k∞ finite, where k∞ is the cyclotomic Zl-extension of k. In [RW2] a "main conjecture" of equivariant Iwasawa theory is formulated which for pro-l groups G∞ is reduced in [RW3] to a property of the Iwasawa L-function of K∞/k. In this paper we extend this reduction for arbitrary G∞ to l-elementary groups G∞=〈s〉×U, with 〈s〉 a finite cyclic group of order prime to l and U a pro-l group. We also give first nonabelian examples of groups G∞ for which the conjecture holds.
Homology, Homotopy and Applications, Vol. 7 (2005), No. 3, pp.155-171.
Available as: dvi dvi.gz ps ps.gz pdf